| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Correction information was provided in b.2., b.5 and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that the intra ocular lens (iol) was exchanged for the same lens model and power but non-toric indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the clinical reason for explant was mentioned as refractive error.The lens was exchanged for another lens model 01 month 25 days following the initial procedure.Additional information has been requested.